Isols and balanced block designs with λ=1
Compositio Mathematica, Volume 49 (1983) no. 1, pp. 75-93.
@article{CM_1983__49_1_75_0,
     author = {Dekker, J. C. E.},
     title = {Isols and balanced block designs with $\lambda = 1$},
     journal = {Compositio Mathematica},
     pages = {75--93},
     publisher = {Martinus Nijhoff Publishers},
     volume = {49},
     number = {1},
     year = {1983},
     zbl = {0524.05012},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1983__49_1_75_0/}
}
TY  - JOUR
AU  - Dekker, J. C. E.
TI  - Isols and balanced block designs with $\lambda = 1$
JO  - Compositio Mathematica
PY  - 1983
SP  - 75
EP  - 93
VL  - 49
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1983__49_1_75_0/
LA  - en
ID  - CM_1983__49_1_75_0
ER  - 
%0 Journal Article
%A Dekker, J. C. E.
%T Isols and balanced block designs with $\lambda = 1$
%J Compositio Mathematica
%D 1983
%P 75-93
%V 49
%N 1
%I Martinus Nijhoff Publishers
%U http://archive.numdam.org/item/CM_1983__49_1_75_0/
%G en
%F CM_1983__49_1_75_0
Dekker, J. C. E. Isols and balanced block designs with $\lambda = 1$. Compositio Mathematica, Volume 49 (1983) no. 1, pp. 75-93. http://archive.numdam.org/item/CM_1983__49_1_75_0/

[1] R.H. Bruck: What is a loop? In Studies in modern algebra, ed. A.A. Albert, Prentice Hall, Englewood Cliffs, N. J. 1963, pp. 59-99. | MR | Zbl

[2] J.C.E. Dekker: Congruences in isols with a finite modulus. Math. Zeitschr. 70 (1958) 113-124. | MR | Zbl

[3] J.C.E. Dekker: Regressive isols. In Sets, models and recursion theory, ed. J.N. Crossley, N. Holland Pub. Co., Amsterdam, 1967, pp. 272-296. | MR | Zbl

[4] J.C.E. Dekker: Projective planes of infinite, but isolic order. J. Symb. Logic 41 (1976) 391-404. | MR | Zbl

[5] J.C.E. Dekker: Projective bigraphs with recursive operations. Notre Dame J. of Formal Logic 19 (1978) 193-199. | MR | Zbl

[6] J.C.E. Dekker and J. Myhill: Recursive equivalence types. Univ. of California Publications in Mathematics, N. S. (1960) 67-214. | MR | Zbl

[7] E. Ellentuck: Galois theorems for isolated fields. Zeitschr. für math. Logik and Grundlagen der Math. 27 (1981) 1-9. | MR | Zbl

[8] A. Nerode: Extensions to isols. Annals Math. 73 (1961) 362-403. | MR | Zbl

[9] A. Nerode: Extensions to isolic integers. Annals Math. 75 (1962) 419-448. | MR | Zbl

[10] A. Nerode: Non-linear combinatorial functions of isols. Math. Zeitschr. 86 (1965) 410-424. | MR | Zbl

[11] A.P. Street and W.D. Wallis: Combinatorial theory: an introduction. Charles Babbage Research Centre, Winnipeg, 1977. | MR | Zbl